Storage
Store below 25°C. Store in the original pack
Product Information
Ibuprofen For Rapid Relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness
Safety Warning
DO NOT TAKE IF YOU: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers Are taking other NSAID pain killers or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy. SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated Are a smoker Are pregnant WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Regulated Product Name
200mg Tablets
Storage Type
Ambient
Features
Targeted pain relief.
Ingredients
Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium , Also contains Sucrose , See leaflet for full list .